# SDR 06FDEA2177

- Difficulty date: June 1, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 47,863 hours, 10,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN LATERAL FLOOR PANEL SUPPORT AT APPROX STA Y=1821 / X= - 107.25 TO -75.25 FOUND CORRODED AT SEVERAL FASTENER HOLE AREAS. REMOVED AND REPLACED AS PER SRM 51-35-01 VOLUME II. THIS REPAIR CLASSIFIED   MINOR   PER GMM 6-2-100.
